# SDR FDEA201207032466

- Difficulty date: July 3, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 90,000 hours, 37,293 cycles
- Engine: Ge CF66D
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG STRUT FWD TRUNNION LUG IS CORRODED, MISSING.  REMOVED AND REPACED LT MAIN LANDING GEAR.
